MathSciNet Relay Station
MathSciNet bibliographic data
MR1742894 (2000k:60062) 60G15 (60B11 60E15)
Latała, Rafał; Oleszkiewicz, Krzysztof Gaussian measures of dilatations of convex symmetric sets. Ann. Probab. 27 (1999), no. 4, 1922–1938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement